# SDR DJFA2007055

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 5,029 hours, 4,241 cycles
- Engine: Pwa JT15D5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 11509761
- Part serial: 120C0695
- Condition: Failed
- Location: Cabin Temp
- Part time: 5,029 hours, 4,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1180704 AT FL 070 IN LEVEL FLIGHT DURING INITIAL CLIMB OUT CREW REPORT A BURNING ODOR COMING FROM THE OVERHEAD VENTS.  FLOOR VENTS WERE EMINATING HOT AIR WITH SYSTEM IN MANUAL MODE SET TO FULL COLD.  CABIN PRESSURE WAS FLUCTUATING +- 500 FT.  CREW RETURNED TO KPBI.  MAINTENANCE REPLACED THE TEMP SENSOR.
